| Model Number |
25740018570 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/16/2023
Type of Reportable Event
Malfunction
Event or Problem Description
Information was received from healthcare provider (hcp) via a manufacturer representative regarding a patient having posterior spi nal fusion.It was reported that the set screw was removed due to cross-threading after the final fixation of the s2ai screw.Afterwards, a new set screw was inserted and the final fixation was attempted, but a break could not be made; the s2ai screw was replaced with a new one, and the final was re-finalized.There were no patient symptoms reported.There were no further complications reported regarding the event.
Additional Manufacturer Narrative
H3: product analysis:product id# 25740018570; lot# ca22e203 visual and optical inspection confirmed the threads have been damaged.The damage appears to be from cross threading the set screw into the head of the bone screw.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.